On S-unit equations in two unknowns.
Inventiones mathematicae, Tome 92 (1988) no. 1, pp. 461-478
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1988__92_1_143578,
author = {C.L. Stewart and J.-H. Evertse and K. Gy\"ory},
title = {On {S-unit} equations in two unknowns.},
journal = {Inventiones mathematicae},
pages = {461--478},
year = {1988},
volume = {92},
number = {1},
zbl = {0662.10012},
url = {http://geodesic.mathdoc.fr/item/IM_1988__92_1_143578/}
}
C.L. Stewart; J.-H. Evertse; K. Györy. On S-unit equations in two unknowns.. Inventiones mathematicae, Tome 92 (1988) no. 1, pp. 461-478. http://geodesic.mathdoc.fr/item/IM_1988__92_1_143578/